# SDR GTIA2017081002145

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 07058
- Aircraft time: 5,090 hours, 2,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE VOLUME KNOB MISSING . REPLACED FWD MEGAPHONE IAW  DRAWING NK321F2476EQ REV 6
